# SDR ASAA0954157

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,887 hours, 1,767 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Popped
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER ELEMENT DELTA-P EXTENDED, GROUNDED, YES.  APU LUBE FILTER REMOVED AND REPLACED IAW AMM 49 91 13 MAGNETIC CHIP DETECTOR, CHK GOOD. LEAK CHECK ON MCD AND FILTER BOWL GOOD.
